# SDR CALA0001614

- Difficulty date: October 20, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B HORIZONTAL STABLIZER LEADING EDGE SKIN DENTED.  THE DENTED AREA WAS TRIMMED OUT.  A DOUBLER WAS INSTALLED IAW SRM 51-10-4, 51-10-3, ECRA 5513-01006, AND EA 9-5512-A0795.
